SocialPhobiaWorld.com  
     

Home Today's Posts Register Search Today's Posts Mark Forums Read
 
Go Back   SocialPhobiaWorld.com > Social Anxiety Disorder Forums > Social Anxiety Forum
 
Search this Thread
Old 01-11-2006
Septor's Avatar
Elite User
 

Yea the weight gaining thing was the big problem with Paxil.I gained 15 pound in 3 weeks and I was only on it for 5 weeks.It also messed up my sex drive.Ater all that it did nothing what so ever for me.At least I had no problem stopping it cold turkey.
Septor is offline  
Old 01-11-2006
blue's Avatar
Intermediate User
 

i took paxil on and off for a few years, i took it for depression rather than sp. It generally lifts your mood over a period of about 4 weeks, i never experienced any side effects with it other than not being able to orgasm, which is stupidly frustrating!!!
you can ask your doc to start you on a really low dose and see how you go with it.
I`ve just started taking cipralex wich has been worrying me intensly because of the side effects, it is a worry so if you have any concerns you know trhere are plenty of people on hear to offer support
blue is offline  
Post Reply
Thread Tools Search this Thread
Search this Thread:

Advanced Search




Mobile Version
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
Powered by vBadvanced CMPS v3.2.2
All times are GMT. The time now is 05:42 PM.